Digital Object Identifier (DOI)
International Journal of Mathematics and Mathematical Sciences
We generalize biharmonic maps between Riemannian manifolds into the case of the domain being V-manifolds. We obtain the first and second variations of biharmonic maps on V-manifolds. Since a biharmonic map from a compact V-manifold into a Riemannian manifold of nonpositive curvature is harmonic, we construct a biharmonic non-harmonic map into a sphere. We also show that under certain condition the biharmonic property of f implies the harmonic property of f. We finally discuss the composition of biharmonic maps on V-manifolds.
Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Chiang, Yuan-Jen, and Hongan Sun. “Biharmonic Maps on V-Manifolds.” International Journal of Mathematics and Mathematical Sciences 27, no. 8 (2001): 477–84.